Tài liệu tham khảo |
Loại |
Chi tiết |
[2] T. N. T. Duyên (2018), Tính không dương của hệ số Hilbert của iđêan tham số, Đại học Sư phạm Huế.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Tính không dương của hệ số Hilbert của iđêan tham số |
Tác giả: |
T. N. T. Duyên |
Nhà XB: |
Đại học Sư phạm Huế |
Năm: |
2018 |
|
[4] M. Brodmann and C. H. Linh (2014), Castelnuovo-Mumford regularity, pos- tulation numbers and relation types, J. Algebra 419, 124-140 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity, postulation numbers and relation types |
Tác giả: |
M. Brodmann, C. H. Linh |
Nhà XB: |
J. Algebra |
Năm: |
2014 |
|
[5] M. Brodmann and R.Y. Sharp (1998), Local cohomology - an algebraic in- troduction with geometric applications, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology - an algebraic introduction with geometric applications |
Tác giả: |
M. Brodmann, R.Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[6] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge Univer- sity Press |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay rings |
Tác giả: |
W. Bruns, J. Herzog |
Nhà XB: |
Cambridge University Press |
Năm: |
1993 |
|
[7] S. Goto and K. Ozeki (2011), Uniform bounds for Hilbert coefficients of parameters, Contemp. Math. 555, 97-118 |
Sách, tạp chí |
Tiêu đề: |
Uniform bounds for Hilbert coefficients of parameters |
Tác giả: |
S. Goto, K. Ozeki |
Nhà XB: |
Contemp. Math. |
Năm: |
2011 |
|
[8] L. T. Hoa (1993), Reduction numbers and Rees algebra of powers of an ideal, Proc. Amer. Math. Soc. 119, no. 2, 415-422 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers and Rees algebra of powers of an ideal |
Tác giả: |
L. T. Hoa |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1993 |
|
[9] L. T. Hoa (1996), Reduction numbers of equimultiple ideals , J. Pure Appl.Algebra 109, 111-126 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers of equimultiple ideals |
Tác giả: |
L. T. Hoa |
Nhà XB: |
J. Pure Appl.Algebra |
Năm: |
1996 |
|
[11] C. H. Linh (2005), Upper bound for the Castelnuovo-Mumford regularity of associated graded modules, Communication in Algebra 33, 1817-1831 |
Sách, tạp chí |
Tiêu đề: |
Upper bound for the Castelnuovo-Mumford regularity of associated graded modules |
Tác giả: |
C. H. Linh |
Nhà XB: |
Communication in Algebra |
Năm: |
2005 |
|
[12] C. H. Linh (2007), Castelnuovo-Mumford regularity and degree of nilpotency, Math. Proc. Cambridge Philos. Soc. 142, no. 3, 429-437 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity and degree of nilpotency |
Tác giả: |
C. H. Linh |
Nhà XB: |
Math. Proc. Cambridge Philos. Soc. |
Năm: |
2007 |
|
[13] C. H. Linh (2019), Castelnuovo-Mumford regularity and Hilbert coefficients of parameter ideals, Taiwanese Journal of Mathematics 23(5), 1115-1131 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity and Hilbert coefficients of parameter ideals |
Tác giả: |
C. H. Linh |
Nhà XB: |
Taiwanese Journal of Mathematics |
Năm: |
2019 |
|
[15] C. H. Linh and V. D. Trung (2019), Hilbert coefficients and the depth of associated graded rings of parameter ideals, Vietnam Journal of Mathem- matics 47(2), 431-442 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and the depth of associated graded rings of parameter ideals |
Tác giả: |
C. H. Linh, V. D. Trung |
Nhà XB: |
Vietnam Journal of Mathematics |
Năm: |
2019 |
|
[17] T. Marley (1993), The reduction number of an ideal and the local cohomology of the associated graded rings, Proc. Amer. Math. Soc. 117, 335-341 |
Sách, tạp chí |
Tiêu đề: |
The reduction number of an ideal and the local cohomology of the associated graded rings |
Tác giả: |
T. Marley |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1993 |
|
[19] L. McCune (2013), Hilbert coefficients of parameter ideals, J. Commutative.Algebra 5, no. 3, 399-412 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients of parameter ideals |
Tác giả: |
L. McCune |
Nhà XB: |
J. Commutative Algebra |
Năm: |
2013 |
|
[1] N. T. Cường (2003), Giáo trình đại số hiện đại, Nhà xuất bản Đại học quốc gia Hà Nội |
Khác |
|
[3] M. F. Atiyah and I. G. Macdonald (1969), Introduction to Commutative Algebra, Addison-Wesley Publishing Company |
Khác |
|
[10] S. Huckaba and T. Marley (1979), Hilbert coefficients and the depths of associated graded rings, J. London Math. Soc. (2) 56, 64-76 |
Khác |
|
[14] C. H. Linh and N. V. Trung (2006), Uniform bounds in generalized Cohen- Macaulay rings, J. Algebra 304(2), 1147-1159 |
Khác |
|
[16] M. Mandal, B. Singh and J. K. Verma (2011), On some conjectures about the Chern numbers of filtration, Journal of Algebra 325(1), 147-162 |
Khác |
|
[18] H. Matsumura (1986), Commutative Ring Theory, Cambridge University Press, Cambridge |
Khác |
|
[20] M.E. Rossi, N.V. Trung and G. Valla (2003), Castelnuovo-Mumford regu- larity and extended degree, Trans. Amer. Math. Soc. 355, 1773-1786 |
Khác |
|